advertisement
Question
Posted by: michelle | 2012/02/27

pyn in onderbuik

Hi Dok. Ek het laas week vaginale infeksie gehad en het Medaspor daarvoor gebruik. Met die gebruik van die ''aplicator'' het ek iets binne my raak gesteek en toe ek dit uithaal was daar ''n taamlike klomp helder kleurige bloed. Dit het so bietjie uitgeloop maar was weg die volgende oggend. Nou het ek pyn op my maag wat amper soos maanstonde pyn voel. Veral regs. Moet ek iemand gaan sien of kan ek vir nou net eers iets soos Myprodol drink? Dankie...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that you damaged somthing inside the abdomen. I would suggest that you watch it for a few days and see if it resolves.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement